# SDR USAA2014070700024

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 42,451 hours, 24,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100600100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CABIN FLOOR PANEL 232FF DELAMINATED.  FABRICATED & INSTALLED REPLACEMENT PANEL IAW SRM 53-02-00 FIG 209.
